# SDR UPS00831632

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 571896338
- Condition: Cracked
- Location: Ws 335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING L/E AT STA XFS 335.250 INTERNAL DOUBLER IS CRACKED.  REMOVED, FABRICATED, AND REPLACED IAW DWG 5718963, AND SRM 51-1-21, 51-1-20D.
